Asymptotic behavior of the solution of a mixed problem for a fourth-order equation with small
Doklady Akademii Nauk, Tome 144 (1962) no. 2, pp. 258-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_2_a1,
author = {M. G. Dzhavadov},
title = {Asymptotic behavior of the solution of a mixed problem for a fourth-order equation with small},
journal = {Doklady Akademii Nauk},
pages = {258--260},
year = {1962},
volume = {144},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_2_a1/}
}
M. G. Dzhavadov. Asymptotic behavior of the solution of a mixed problem for a fourth-order equation with small. Doklady Akademii Nauk, Tome 144 (1962) no. 2, pp. 258-260. http://geodesic.mathdoc.fr/item/DAN_1962_144_2_a1/